Skip to Main content Skip to Navigation
Journal articles

Drunken man infinite words complexity

Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.univ-reunion.fr/hal-01186186
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:29:47 PM
Last modification on : Thursday, July 1, 2021 - 3:06:57 AM

Links full text

Identifiers

Citation

Marion Le Gonidec. Drunken man infinite words complexity. RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2008, 42 (3), pp.599-613. ⟨10.1051/ita:2008012⟩. ⟨hal-01186186⟩

Share

Metrics

Record views

180